# SDR SWAA2015060440365

- Difficulty date: April 27, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB DELAMINATED AT HINGE CUT OUTS.  REPAIRED TAB IAW SRM.
